Advertisement
Fexofenadine / Pseudoephedrine Coupon - Fexofenadine / Pseudoephedrine 12 hour tablet

Generic Allegra-D

Fexofenadine/pseudoephedrine is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and also available as brand name Allegra-D. Compare antihistamine / sudafed combinations.
Fexofenadine / Pseudoephedrine Coupon - Fexofenadine / Pseudoephedrine 12 hour tablet

Prescription Status: Products containing pseudoephedrine require a prescription in some states. Learn More

Advertisement

Fexofenadine / Pseudoephedrine Side Effects

What should I watch for?

Visit your doctor or health care professional for regular check ups. Tell your doctor or health care professional if your symptoms do not improve. If you have high blood pressure, check your blood pressure regularly. Ask your health care professional what your blood pressure should be, and when you should contact them.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.

The tablet shell for some brands of this medicine does not dissolve. This is normal. The tablet shell may appear whole in the stool. This is not a cause for concern.

Advertisement

Common and Rare Side Effects

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

More common

Trouble in sleeping

Less common

Cough

dizziness

irregular heartbeat

nervousness

sore throat

Incidence not known

Difficult or labored breathing

difficulty swallowing

dizziness

fast heartbeat

feeling of warmth

fever

hives or welts

itching skin

itching, puffiness or swelling of the eyelids or around the eyes, face, lips or tongue

large, hive-like swelling on face, eyelids, lips, tongue, throat, hands, legs, feet, sex organs

reddening of the skin, especially around ears

redness of the face, neck, arms and occasionally, upper chest

shortness of breath

skin rash

tightness in chest

swelling of eyes, face, or inside of nose

unusual tiredness or weakness

wheezing

Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

More common

Headache

nausea

Less common

Abdominal or stomach pain

agitation

anxiety

back pain

dry mouth

heartburn

Incidence not known

Terrifying dreams causing sleep disturbances

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
The information contained in the Truven Health Micromedex products as delivered by GoodRx is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Truven Health products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Truven Health and GoodRx make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, TRUVEN HEALTH MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Truven Health does not assume any responsibility or risk for your use of the Truven Health products.